- Muhammad Arifinสมาชิก
Feb 05, 2017 at 03:02 PMDock evening, I want to share before. Since junior high school third grade I've been taking Trihexypenidyl (THP) and dexamethasone Hansen or often called the Double H, now I 20thn age. Means it's more or less 6thn I've been taking this medication regularly in small doses to large, I have also been taking this drug until 20butir gradually in 1 day. Now I'm addicted to this drug dock, if I do not eat this drug that I feel are headache, sweating, loss of appetite, nausea, etc. Who want me to ask how to overcome my addiction? Do I have to go to rehabilitation centers? Or just to the nearest health center alone? I want to seek treatment but fear dock, because many who say it is similar to the drug, is it true? We are the solution. thank youพญ. นงนภัส เก้าเอี้ยนแพทย์
Feb 05, 2017 at 05:00 PM
Trihexylphenidyl is antispasmodic medicine. It usually used to treat Parkinson-like side effect such as involuntary movement and used combine with other medicine. Long -term use of trihexylphenidyl result in Tardive dyskinesia (abmormal movement of lip, face, tongue, hands and feet). Dexamethasone is one type of corticosteriod and used to treat many conditions such as severe allergic symptom, asthma, skin disease. The long-term use of dexamethasone may result in thrush, bone loss, cataract, musle weakness. In Thailand these medicine must be prescribed by doctors. If you used for long term with the certain symptoms you should go see the doctor for the physical evaluation and further management. You can go to the nearest health center firstly for medical evalulation and please feel free to see the doctor.
It is difference from drug addiction however it should not be used for long term with no indication because seriously side effect can occur.
ต้องการถามแพทย์? หรือ อยากแบ่งปันประสบการณ์ของคุณ?
- 2 ตอบประมาณ 3 ชั่วโมงคำตอบโดยแพทย์
- 5 ตอบประมาณ 3 ชั่วโมงคำตอบโดยแพทย์
- 7 ตอบประมาณ 4 ชั่วโมงคำตอบโดยแพทย์